
浏览全部资源
扫码关注微信
纸质出版日期:2014,
扫 描 看 全 文
对钝性伤2种损伤严重度评分效果的比较及重伤值探讨[J]. 重庆医科大学学报, 2014,38(12):1771-1774.
Comparison on effect of two different injury severity scores for assessing the treatment outcomes in blunt injury[J]. Journal of Chongqing Medical University, 2014,38(12):1771-1774.
目的:探讨损伤严重度评分(injury severity score,ISS)和新的损伤严重度评分(new injury severity score,NISS)评价钝性伤患者救治结局的效果,对2种评分方法的优劣进行比较,并界定ISS和NISS的重伤值。方法:采用简明损伤定级标准2005(the abbreviated injury scale 2005,AIS 2005)对我院2005年11月至2011年11月救治的2 694例钝性损伤病例资料(≥2个部位,按ISS身体区域划分)进行损伤严重度评分,计算ISS和NISS分值,采用卡方检验、t检验、logistic回归分析及ROC工作曲线分析比较2种解剖评分方法与救治结局的关系及其优劣,界定ISS和NISS的重伤值。结果:ISS值在21~25分死亡率为6.9%(16/231),26~30分死亡率为13.0%(21/162);NISS值在26~30分死亡率为5.3%(21/399),31~35分死亡率为11.9%(15/136);分别与10%比较差异无统计学意义(P >0.05)。与ISS和NISS 0~20分组相比,其他ISS、NISS组的死亡风险较高。随着ISS、NISS值的增大,死亡风险呈上升趋势。ISS与NISS在死亡预测的敏感性和特异方面差异无统计学意义(P >0.05)。ISS和NISS最大Youden指数所对应的值分别为17.5、23.0,则ISS和NISS的最佳重伤值分界点为17.5和23.0。结论:ISS和NISS可以较好评价钝性损伤的救治结局。建议使用AIS 2005评价钝性多发伤时,以ISS≥18及NISS≥23界定为严重多发伤较为合理。
Objective:To explore the application of injury severity score(ISS) and new injury severity score(NISS) for assessing the treatment outcomes in blunt trauma patients,and to define the severe injury with ISS and NISS. Methods:Abbreviated injury scale (AIS 2005) was used to carry out retrospective analysis among 2 694 blunt trauma patients(≥2 regions,dividing six body regions by ISS) treated at Chongqing Emergency Medical Center from November 2005 to November 2011. In the meantime,the severe in-jury with ISS and NISS were defined and their relations with mortality were analyzed by Chi-square test and t test,logistic regression analysis and ROC. Results:The mortality rate was 6.9%(16/231) when ISS was 21-25 points while that was 13.0%(21/162) when ISS was 26-30 points;the mortality rate was 5.3%(21/399) when NISS was 26-30 points while that was 11.9%(15/136) when NISS was 31-35 points;there was no significant difference between them and 10% mortality(P >0.05). Both ISS and NISS had positive linear correlation with mortality(r=0.787,P<0.001;r=0.845,P<0.001). Patients with ISS and NISS 0-20 points had lower risk than those with other points of ISS and NISS. With the increase of ISS and NISS points,the risk of death was on the rise. ISS was not superior to NISS in predication of mortality(P>0.05). The most Youden indexes were 17.5 and 23.0 for ISS and NISS,respectively. Conclusion:Both ISS and NISS work well in evaluation the treatment outcomes in blunt trauma patients. It is reasonable to definite the severe poly-trauma by ISS≥18 and NISS≥23 in AIS 2005.
钝性伤损伤严重度评分
blunt traumainjury severity score
0
浏览量
484
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621